# SDR ARWA981202

- Difficulty date: December 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306GB
- Make and model: Lkheed 10113851
- Aircraft serial: 1138
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Switch
- Part number: 450100109
- Condition: Inop
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, GEAR WOULD NOT RETRACT.  REMOVED AND REPLACED LANDING GEAR CONTROL SWITCH.  OPERATION CHECKED NORMAL IAW M/M 32-31-14.  (NO FUEL DUMPED).
